Bridgeland, T. (2019) Riemann-Hilbert problems from Donaldson-Thomas theory. Inventiones Mathematicae, 216 (1). pp. 69-124. ISSN 0020-9910
Abstract
We study a class of Riemann-Hilbert problems arising naturally in Donaldson-Thomas theory. In certain special cases we show that these problems have unique solutions which can be written explicitly as products of gamma functions. We briefly explain connections with Gromov-Witten theory and exact WKB analysis.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | math.AG; math.AG; hep-th |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number EUROPEAN COMMISSION - HORIZON 2020 670298 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 11 Apr 2017 10:23 |
Last Modified: | 14 Jan 2020 16:35 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s00222-018-0843-8 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:108392 |
Download
Filename: Bridgeland2019_Article_RiemannHilbertProblemsFromDona.pdf
Licence: CC-BY 4.0